Alert archive / Kansas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 117, NWS Dodge City, KS

May 25, 2008Lane County, Scott County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at May 25, 2008, 2:13 PM CDT for Lane County, Scott County, Kansas. It was in force for 62 min. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2008, 2:13 PM CDT (19:13 UTC)
Expired
May 25, 2008, 3:15 PM CDT
In force
62 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon

Counties Lane County, KS, Scott County, KS

The radar

The Goodland radar (KGLD), 111 km from the middle of the area, began a volume at 19:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 2:19 PM CDTHAIL 313 E Leoti, KSHAIL UP TO 3.5 INCHES IN DIAMETER
May 25, 2:19 PM CDTHAIL 314 E Leoti, KSHAIL UP TO 3.5 INCHES IN DIAMETER
May 25, 2:30 PM CDTHAIL 1.756 Nw Scott City, KS
May 25, 2:30 PM CDTHAIL 34 Nw Scott City, KS
May 25, 2:35 PM CDTHAIL 1.754 Wnw Scott City, KS
May 25, 2:38 PM CDTHAIL 1.754 Nnw Scott City, KS
May 25, 2:40 PM CDTHAIL 2.754 Wnw Scott City, KS
May 25, 2:57 PM CDTTORNADO3 Ne Manning, KSBRIEF TORNADO TOUCHDOWN
May 25, 3:00 PM CDTHAIL 1.756 Ne Scott City, KS
May 25, 3:05 PM CDTHAIL 1.758 Ne Scott City, KS
May 25, 3:10 PM CDTTORNADO1 S Healy, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 12:39 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 7.2 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2008-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 359 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2008-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
359 J/kg
Mixed-layer CIN
-263 J/kg
Mixed-layer LCL
1676 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDDC 251913
SVRDDC
KSC101-171-252015-
/O.NEW.KDDC.SV.W.0117.080525T1913Z-080525T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
213 PM CDT SUN MAY 25 2008

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN LANE COUNTY IN WEST CENTRAL KANSAS.
  NORTHERN SCOTT COUNTY IN WEST CENTRAL KANSAS.

* UNTIL 315 PM CDT

* AT 211 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING VERY LARGE DAMAGING HAIL
  UP TO BASEBALL SIZE...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. 
  THIS STORM WAS LOCATED 4 MILES WEST OF MODOC...MOVING NORTHEAST AT
  33 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MODOC...
  SCOTT CITY...
  SCOTT STATE LAKE...
  MANNING...
  HEALY...
  RURAL RESIDENCES OF NORTHERN SCOTT AND NORTHWESTERN LANE COUNTIES.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
AND OCCASIONALLY DO DEVELOP WITH LITTLE ADVANCE WARNING. IF A TORNADO
IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS STORM IS CONSIDERED A SUPERCELL STORM...WHICH HAS THE POTENTIAL
TO CAUSE SERIOUS INJURY AND SIGNIFCANT DAMAGE TO PROPERTY. SUPERCELL
STORMS CAN ALSO PRODUCE TORNADOES...HOWEVER THE PRIMARY THREAT WITH
THIS STORM IS DESTRUCTIVE HAIL AND STRAIGHT LINE WINDS. SEEK SAFE
SHELTER AND STAY AWAY FROM WINDOWS

LAT...LON 3870 10096 3869 10056 3844 10069 3838 10112
      3863 10112
TIME...MOT...LOC 1913Z 235DEG 28KT 3848 10113

$$

FINCH
1 follow-up statement
000 
WWUS53 KDDC 251932
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
232 PM CDT SUN MAY 25 2008

KSC101-171-252015-
/O.CON.KDDC.SV.W.0117.000000T0000Z-080525T2015Z/
SCOTT KS-LANE KS-
232 PM CDT SUN MAY 25 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR NORTHWESTERN LANE AND NORTHERN SCOTT COUNTIES...

AT 230 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING VERY LARGE
DAMAGING HAIL UP TO BASEBALL SIZE...AND DESTRUCTIVE WINDS IN EXCESS
OF 70 MPH.  THIS STORM WAS LOCATED 4 MILES EAST OF MODOC...MOVING
NORTHEAST AT 32 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MODOC...
  SCOTT CITY...
  SCOTT STATE LAKE...
  GRIGSTON...
  MANNING...
  HEALY...
  RURAL RESIDENCES OF NORTHERN SCOTT AND NORTHWESTERN LANE COUNTIES.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

THIS STORM IS CONSIDERED A SUPERCELL STORM...WHICH HAS THE POTENTIAL
TO CAUSE SERIOUS INJURY AND SIGNIFCANT DAMAGE TO PROPERTY. SUPERCELL
STORMS CAN ALSO PRODUCE TORNADOES...HOWEVER THE PRIMARY THREAT WITH
THIS STORM IS DESTRUCTIVE HAIL AND STRAIGHT LINE WINDS. SEEK SAFE
SHELTER AND STAY AWAY FROM WINDOWS

LAT...LON 3842 10108 3861 10104 3869 10094 3869 10056
      3863 10059 3863 10060 3862 10060 3844 10069
TIME...MOT...LOC 1932Z 240DEG 28KT 3850 10099

$$

FINCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 3:51 AM CDT, 10 hours 22 minutes earlier.

Area forecast discussion, May 25, 3:51 AM CDT, 10 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
351 AM CDT SUN MAY 25 2008

.DISCUSSION...

DAYS 1-2...

THE MAIN FORECAST CHALLENGES ARE SEVERE THUNDERSTORM CHANCES FOR
THIS AFTERNOON AND AGAIN ON MONDAY AFTERNOON.

CYCLOGENESIS OCCURS OVER EASTERN COLORADO THIS AFTERNOON ON THE
RIGHT REAR OF AN EXITING JET OVER THE NORTHERN PLAINS. A RETREATING
DRYLINE CONTINUES TO MOVE WEST WITH DEWPOINTS IN THE 60S WITH SOME
STRATUS DEVELOPING THIS MORNING. MID LEVEL WINDS FORECAST FROM THE
WEST SOUTHWEST AT 40 TO 45 KTS OVER THE TOP OF SOUTHERLY SURFACE
WINDS FOR SOME GOOD SPEED AND DIRECTIONAL SHEAR. DEWPOINTS ARE
FORECAST TO MIX OUT INTO THE 50S HOWEVER THINK WITH CURRENT GOOD
ADVECTION THAT MID 60S WILL STICK. THERE WILL STILL BE A GOOD
TEMPERATURE AND DEWPOINT SPREAD WITH 90 OVER 65 SO TORNADOS ARE NOT
THE MAIN THREAT, HOWEVER CANNOT RULE OUT A FEW IF THE DEWPOINTS
CLIMB TO NEAR 70 IN THE EAST. CURRENT FIRE WEATHER WATCH LOOK
MARGINAL IN THE FAR WEST AND WILL GO AHEAD AND CANCEL IT. DEWPOINTS
LOOK TO RISE AHEAD OF CYCLONE OVER EASTERN COLORADO. WILL CONTINUE
WITH 20 TO 30 POPS FOR SEVERE FOR THIS AFTERNOON AND INTO MIDNIGHT.
HIGHS TODAY AROUND 90 EAST TO MID 90S FAR SOUTHWEST LOOKS GOOD WITH
SOUTH WINDS INCREASING TO 15 TO 25 MPH AND BREEZY.

FOR TONIGHT LOOK FOR ANY THUNDERSTORMS TO END BY AROUND MIDNIGHT
WITH A COLD FRONT MOVING DOWN TOWARD HAYS WITH SOME POSSIBLE
STRATUS. LOWS IN THE MID TO UPPER 60 LOOK GOOD WITH SLIGHTLY COOLER
WEST.

ON MONDAY THE MODELS HAVE THE COLD FRONT STALLED OUT FROM WEST TO
EAST ACROSS DODGE CITY. THIS COULD BE A VERY TRICKY FORECAST AND THE
FRONT COULD BE MORE SOUTH WITH OUTFLOW FROM OVERNIGHT CONVECTION.
FOR NOW WILL GO WITH THE COOLEST TEMPS NORTH TO THE WARMEST AROUND
THE OKLAHOMA BORDER. WILL ALSO CARRY HIGH POPS IN THE NORTH FOR THE
LATE AFTERNOON INTO THE EVENING WITH POSSIBLE MCS. COULD ALSO HAVE
ANOTHER ROUND OF SEVERE THUNDERSTORMS AND ISOLATED TORNADOS
DEPENDING ON WHERE THIS FRONTAL BOUNDARY IS BY LATE AFTERNOON AND IF
DEWPOINTS ARE NEAR 70. THE COLD FRONT THEN SHOULD BE THROUGH MOST OF
THE CWA BY 12Z TUESDAY.

DAYS 3-7...

THE BIGGEST CHALLENGES FOR THE EXTENDED PERIOD ARE TEMPERATURES WITH
THE INVASION OF QUITE COOL AIR TUESDAY...EXTENT OF LIGHT RAINFALL
TUESDAY...AND TIMING THE EROSION OF THE LOW CLOUDINESS
WEDNESDAY.

NUMERICAL GUIDANCE FOR THE EXTENDED PERIOD IS IN FAIRLY GOOD
AGREEMENT AT LEAST THROUGH DAY FIVE. THE ECMWF AND CANADIAN ARE MORE
PROGRESSIVE WITH THE UPPER LEVEL CYCLONE NEAR 130W AT 12Z SATURDAY
THAN THE GFS. GIVEN THE RECENT PERFORMANCE OF THE GFS IN THE
EXTENDED PERIOD...THE MORE PROGRESSIVE ECMWF/CANADIAN SOLUTIONS MOST
LIKELY WILL BETTER REPRESENT THE ATMOSPHERE NEXT WEEKEND.

THE SHARP HIGH AMPLITUDE UPPER LEVEL RIDGE OVER WESTERN CANADA
GRADUALLY WILL WEAKEN AND SHIFT EASTWARD INTO CENTRAL CANADA BY
TUESDAY...WHILE AN UPPER LEVEL TROUGH DEEPENS OVER EASTERN CANADA.
AS THE UPPER LEVEL LOW PRESSURE SYSTEM CURRENTLY OVER EASTERN
MONTANA OPENS UP AND SHIFTS EASTWARD...COOL CANADIAN AIR WILL SPILL
SOUTHWARD INTO THE CENTRAL PART OF THE COUNTRY. A MCS IS LIKELY TO
DEVELOP IN THE REGION OF BEST ISENTROPIC LIFTING NORTH OF THE
FRONTAL BOUNDARY IN NORTHERN KANSAS AND SOUTHERN NEBRASKA MONDAY
NIGHT...AND RESIDUAL SHOWERS AND THUNDERSTORMS WILL PERSIST INTO
TUESDAY AS THE UPPER LEVEL LOW PRESSURE SYSTEM OVER NORTHERN
CALIFORNIA OPENS UP AND MOVES OVER THE CENTRAL PLAINS. THE BEST
CHANCE FOR ELEVATED THUNDERSTORMS TUESDAY PROBABLY WILL BE OVER
NORTHERN KANSAS IN THE STRONGEST MID LEVEL BAROCLINICITY WITH
WIDESPREAD DRIZZLE/LIGHT RAIN ELSEWHERE. TEMPERATURES TUESDAY WILL
BE QUITE COOL AND MAY HOLD NEARLY STEADY IN THE 50S IN NORTHERN
KANSAS. MAXIMUM TEMPERATURES WERE LOWERED SLIGHTLY TUESDAY AND MAY
HAVE TO BE DROPPED EVEN MORE IN LATER SHIFTS.

CLOUD COVER WILL PERSIST THROUGH THE DAY TUESDAY...ALTHOUGH SOME
THINNING OF CLOUDINESS IS POSSIBLE IN FAR SOUTHWESTERN KANSAS DURING
THE AFTERNOON. UPPER LEVEL RIDGING OVER THE CENTRAL UNITED STATES
SHOULD KEEP THE WEATHER QUIET WEDNESDAY. LOW CLOUDINESS GRADUALLY
WILL ERODE DURING THE DAY WEDNESDAY BUT WILL PERSIST WELL INTO THE
AFTERNOON IN THE EASTERN COUNTIES. BY THURSDAY...SUFFICIENT
INSTABILITY SHOULD DEVELOP DURING THE AFTERNOON TO SUPPORT A FEW
THUNDERSTORMS ALONG THE OLD FRONTAL BOUNDARY NEAR THE COLORADO
BORDER. THE NEXT OPPORTUNITY FOR MORE WIDESPREAD THUNDERSTORMS
SHOULD BE FRIDAY...WHEN THE NEXT STRONG UPPER LEVEL TROUGH IS
EJECTED FROM THE EASTERN PACIFIC AND APPROACHES THE CENTRAL PLAINS.
A PACIFIC COLD FRONT WILL MOVE ACROSS WESTERN KANSAS DURING THE DAY
FRIDAY AND BECOME NEARLY STATIONARY NEAR THE OKLAHOMA BORDER BY
SATURDAY MORNING. CONSIDERABLY WARMER AIR WILL RETURN TO THE CENTRAL
PLAINS BY 1 JUNE AS LEE TROUGHING DEVELOPS AND DOWNSLOPE FLOW
BECOMES ESTABLISHED.

.AVIATION...

A NARROW BAND OF STRATUS WITH CEILINGS NEAR 005 JUST EAST OF THE
RETREATING DRYLINE FROM EAST OF LIBERAL TO NEAR HILL CITY WILL
PERSIST INTO THE EARLY MORNING HOURS BUT SHOULD BURN OFF INTO
SCATTERED CUMULUS CLOUDS WITH BASES 040-060 BY LATE MORNING. A LOW
PRESSURE TROUGH WILL EXTEND ACROSS NORTHERN KANSAS FROM NEAR CNK TO
A DEVELOPING LOW PRESSURE SYSTEM OVER SOUTHEASTERN COLORADO THIS
AFTERNOON WITH A DRYLINE EXTENDING FROM NEAR TRIBUNE SOUTHWARD INTO
THE TEXAS PANHANDLE. SCATTERED THUNDERSTORMS...SOME SEVERE...CAN BE
EXPECTED TO DEVELOP ALONG THE LOW PRESSURE TROUGH AND DRYLINE LATE
THIS AFTERNOON AND TO SPREAD EASTWARD TONIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  91  65  90  59 /  30  30  30  50
GCK  92  63  90  57 /  20  20  30  50
EHA  94  61  95  58 /  20  20  20  40
LBL  94  64  94  60 /  30  30  30  40
HYS  91  63  84  56 /  40  40  50  70
P28  92  70  92  68 /  30  30  40  50

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

FN06/01
Hazardous weather outlook, May 25, 4:18 AM CDT, 9 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
418 AM CDT SUN MAY 25 2008

KSZ030-031-043>046-061>066-074>081-084>090-261000-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
418 AM CDT SUN MAY 25 2008 /318 AM MDT SUN MAY 25 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL
KANSAS.

.DAY ONE...TODAY AND TONIGHT

AS LOW PRESSURE DEEPENS IN EASTERN COLORADO...RICH GULF MOISTURE WILL
RETURN INTO SOUTHWEST KANSAS. AN UPPER AIR DISTURBANCE WILL HELP
TO IGNITE SOME THUNDERSTORMS ALONG A DRYLINE IN FAR WESTERN KANSAS
BY LATE THIS AFTERNOON WITH SCATTERED THUNDERSTORMS MOVING FROM
WEST TO EAST INTO THE EVENING. LARGE HAIL AND DAMAGING WINDS ARE
THE MAIN HAZARD WITH AN ISOLATED TORNADO POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

AS AN UPPER LEVEL SYSTEM APPROACHES ON MONDAY AFTERNOON A COLD
FRONT WILL DROP INTO NORTHERN KANSAS...THEN MOVE ACROSS SOUTHWEST
KANSAS BY MONDAY EVENING. MORE WIDESPREAD THUNDERSTORMS...SOME
POSSIBLY SEVERE...ARE FORECAST FROM THE AFTERNOON INTO THE NIGHT.

MORE THUNDERSTORMS ARE ANTICIPATED ON FRIDAY AS AN UPPER AIR
DISTURBANCE MOVES ACROSS THE HIGH PLAINS. SOME MAY BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

A FEW STORM SPOTTERS MAY BE REQUIRED INITIALLY IN THE SCOTT CITY
TO HAYS AREA BY LATE AFTERNOON...THEN MOST AREAS BY EVENING THROUGH
MIDNIGHT.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

06/01

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 10:41 PM CDTSpecial Weather StatementDDCBarber49 min
May 25, 2:39 PM CDTTornado WarningDDCLane, Scott51 min
May 25, 2:51 PM CDTSevere Thunderstorm WarningDDCHodgeman, Ness, Pawnee, Rush39 min
May 25, 3:14 PM CDTTornado WarningDDCLane, Ness, Trego46 min
May 25, 3:16 PM CDTFlood WatchDDCEllis, Trego7 hr
May 25, 3:18 PM CDTSevere Thunderstorm WarningDDCEllis, Ness, Rush, Trego47 min
May 25, 3:20 PM CDTTornado WarningDDCNess, Pawnee, Rush40 min
May 25, 3:51 PM CDTTornado WarningDDCRush39 min
May 25, 3:56 PM CDTSevere Thunderstorm WarningDDCEllis18 min
May 25, 4:00 PM CDTTornado WarningDDCNess, Trego45 min
May 25, 4:10 PM CDTTornado WarningDDCEllis, Trego50 min
May 25, 4:21 PM CDTTornado WarningDDCEllis, Rush39 min
May 25, 4:28 PM CDTSevere Thunderstorm WarningDDCLane, Ness, Scott, Trego62 min
May 25, 4:37 PM CDTTornado WarningDDCEllis, Trego53 min
May 25, 4:41 PM CDTTornado WarningDDCNess, Trego32 min
May 25, 4:51 PM CDTTornado WarningDDCEllis, Rush39 min
May 25, 4:53 PM CDTTornado WarningDDCEllis, Ness, Rush, Trego37 min
May 25, 4:57 PM CDTTornado WarningDDCEllis, Rush48 min
May 25, 5:23 PM CDTAreal Flood WarningDDCEllis, Trego4 hr
May 25, 5:23 PM CDTSpecial Weather StatementDDCTrego67 min
May 25, 5:29 PM CDTTornado WarningDDCEllis, Rush46 min
May 25, 5:35 PM CDTSevere Thunderstorm WarningDDCEllis, Ness, Rush, Trego40 min
May 25, 5:41 PM CDTSevere Thunderstorm WarningDDCLane, Ness, Scott, Trego49 min
May 25, 6:05 PM CDTSevere Thunderstorm WarningDDCEllis, Hodgeman, Ness, Pawnee, Rush70 min
May 25, 6:30 PM CDTAreal Flood WarningDDCRush3 hr
May 25, 6:36 PM CDTSevere Thunderstorm WarningDDCEllis, Hodgeman, Ness, Pawnee, Rush69 min
May 25, 6:59 PM CDTTornado WarningDDCPawnee, Rush46 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.